# SDR VTZA96378

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 790
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE13
- Condition: Dirty
- Location: Main Pax Door
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT NR 6268 - BUF-IAD - AFTER LANDING AND DURING ROLL OUT, EXPERIENCED A PASSENGER DOOR WARNING CAPTION ILLUMINATION.  THE AIRCRAFT TAXIED TO THE RAMP WHERE THE MAINTENANCE PERSONNEL TROUBLESHOT THE PROBLEM AND FOUND THAT THE DOOR WARNING MICROSWITCHES WERE DIRTY.  THE SWITCHES WERE CLEANED, LUBRICATED AND CHECKED FOR PROPER ADJUSTMENT.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE. (M)
